advertisement

Hypertension

Question
Posted by: | 2019/08/29

Q.

Pharmapress 10mg morning and night with Ridaq12.5mg..

does this cause swelling in the legs as well as headaches and lower back pain? My pressure has still not regulated and I have been getting chest pains.. I visited the Doctor and was put on the ECG machine to check my heart.. Everything was clear only pressure is still elevated.. He increased my dosage from 5mg morning and night to 10mg and added Dapamax, chest pains are gone but now headaches are worse.. I have been taking this for a month now..

Expert's Reply

A.

Hypertension expert
- 2019/08/30

Ask your dr to try an ARB blocker in stead of Pharmapress eg Losartan  - there are many brand names, but worth changing. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.